# SDR UALA2012062203362

- Difficulty date: June 19, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 62,955 hours, 9,045 cycles
- Engine: Pwa PW40903
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483560
- Part serial: 136
- Condition: Scratched
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 WINDOW SCRATCHES.  REMOVED 2R WINDOW PER MM.  REPLACED FO NR 2 WINDOW PER MM.
